I haven't posted recently in awhile since I've been on B.C. and I'm on Yaz and have no complaints. I find it's mellowed me out and made me stress-free/worry-free. However, I do have a question. Usually my period is right on time after the last placebo (white) pill, but my last period came on the third placebo pill and I went ahead and started my new pack. Everything was normal but I did have the dark red/ brownish stuff you get after your period for 5 extra days and my period lasts usually 5 days on Yaz (sometimes 6). So techinically I had my period for 10-11 days. Does this sometimes happen? Did sometihng get messed up? Am I still safe if it lasts this long?
I'm very religious about taking my pills and my boyfriend and I do mutual masterbation on each other from time to time. I already no the risk for pregnancy is already low even w/o BC if sperm happens to get some place you don't want it to be while engagin in that active. I just want to know my risk.
It's not unsual to "spot" or have what's called "breakthrough" bleeding while on birth control, and that sounds exactly like what's going on here. The birth control is still reliable as long as you're taking it at the same time every day and not missing or skipping pills, which is what you're doing.
If this happens more than once in a while, or if the bleeding just doesn't stop no matter how far into the pack you get, talk to your doctor about it.
Posts: 3077 | Registered: Sep 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.